# SDR REXA2022071100482

- Difficulty date: June 13, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320401
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FWD FLOOR FITTING IS CORRODED.  INSTALLED PROTECTOR WEB FLOOR (FITTING) IAW CRJ900 SRM 51-42-21-001-001-A01.
